I've been super tired work long hours, and I went to take my meds to help me sleep, and I dididn't catch it until I already took them, I took 4 50mg tramadol = a total of 200mg. Will I be okay? What do I need to look out for, and should I go to er?
I've been on 200mg of tramadol in the past for my lupus joint pain/RA, not to many side effects if taken regularly. Even though it's basically a Tylenol on steroids and can have potential for misuse/abuse. No need for the ER UNLESS you develop sudden shortness of breath, hives/rash, chest pain or any other serious complications. More than likely you're going to be sleepy like heck, I would not drive, may have hung over effects in the am, do not take any Tylenol products while taking, maybe a little nausea but basically, sleep it off BUT have someone with you make sure you're breathing, sleeping normally. Hope this helps!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 4 answers
Posted 13 Apr 2010 • 3 answers
Posted 4 Jan 2013 • 6 answers
Posted 28 Oct 2013 • 10 answers
Posted 8 Sep 2016 • 2 answers